PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 16 | 2 | 181-195
Tytuł artykułu

A partition of the Catalan numbers and enumeration of genealogical trees

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A special relational structure, called genealogical tree, is introduced; its social interpretation and geometrical realizations are discussed. The numbers $C_{n,k}$ of all abstract genealogical trees with exactly n+1 nodes and k leaves is found by means of enumeration of code words. For each n, the $C_{n,k}$ form a partition of the n-th Catalan numer Cₙ, that means $C_{n,1}+C_{n,2}+ ...+C_{n,n} = Cₙ$.
Wydawca
Rocznik
Tom
16
Numer
2
Strony
181-195
Opis fizyczny
Daty
wydano
1996
otrzymano
1996-07-05
poprawiono
1996-11-14
Twórcy
  • Institut für Mathematik und Informatik, Ernst-Moritz-Arndt-Universität, D-17487 Greifswald, Germany
Bibliografia
  • [1] H. Bickel and E.H.A. Gerbracht, Lösung I zu Problem 73, Math. Semesterber. 42 (1995) 185-187.
  • [2] H.L. Biggs et al., Graph Theory 1736-1936 (Clarendon Press, Oxford 1976).
  • [3] A. Cayley, On the theory of the analytical forms called trees I, II, Phil. Mag. 13 (1857) 172-176; 18 (1859) 374-378.
  • [4] R.B. Eggleton and R.K. Guy, Catalan Strikes Again! How Likely Is a Function to Be Convex?, Math. Magazine 61 (1988) 211-219, doi: 10.2307/2689355.
  • [5] P. Hilton and J. Pedersen, Catalan Numbers, Their Generalizations, and Their Uses, Math. Intelligencer 13 (1991) 64-75, doi: 10.1007/BF03024089.
  • [6] G. Polya, Kombinatorische Anzahlbestimmungen für Gruppen, Graphen und chemische Verbindungen, Acta Math. 68 (1937) 145-254, doi: 10.1007/BF02546665.
  • [7] W.W. Rouse Ball and H.S.M. Coxeter, Mathematical Recreations and Essays (12th Edition, Univ. of Toronto Press 1974).
  • [8] R. Schimming, Lösung II zu Problem 73, Math. Semesterber. 42 (1995) 188-189.
  • [9] P. Schreiber, Problem 73, Anzahl von Termen. Math. Semesterber. 41 (1994) 207.
  • [10] P. Schreiber, Lösung III zu Problem 73, Math. Semesterber. 42 (1995) 189-190.
  • [11] Wang Zhenyu, Some properties of ordered trees, Acta Math. Sinica 2 (1982) 81-83.
  • [12] Wang Zhenyu and Sun Chaoyi, More on additive enumeration problems over trees, Acta Math. Sinica 10 (1990) 396-401.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1033
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.